Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Cheyenne, WY

June 7, 2010Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2010, 4:13 PM MDT for Niobrara County, Wyoming. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2010, 4:13 PM MDT (22:13 UTC)
Expired
Jun 7, 2010, 5:15 PM MDT
In force
62 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 180 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:20 PM MDTHAIL 1.253 W Lance Creek, WYSIZE RANGED FRON PEA SIZED AND UP. 0.80 INCH RAIN FALL.
Jun 7, 4:32 PM MDTHAIL 210 N Lusk, WYSOME HAIL AS LARGE AS 2.25 INCHES ON 28 MILE ROAD.
Jun 7, 5:12 PM MDTHAIL 0.55 Nne Lusk, WY
Jun 7, 5:14 PM MDTHAIL 17 Ne Lusk, WYHAIL LASTED THROUGH 517PM.
Jun 7, 5:14 PM MDTHAIL 2.55 N Van Tassell, WY
Jun 7, 5:17 PM MDTHAIL 17 Ne Lusk, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:31 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2010-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2010-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS55 KCYS 072213
SVRCYS
WYC027-072315-
/O.NEW.KCYS.SV.W.0049.100607T2213Z-100607T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT MON JUN 7 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 515 PM MDT

* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF THREE WILLOW SPRING...OR 21 MILES NORTHWEST OF LUSK...
  AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LANCE CREEK...HAT CREEK...REDBIRD AND WHITMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
      4311 10490 4339 10408
TIME...MOT...LOC 2213Z 269DEG 33KT 4296 10475
WIND...HAIL 60MPH 1.00IN

$$

DAUGHERTY
3 follow-up statements
728 
WWUS55 KCYS 072224
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT MON JUN 7 2010

WYC027-072315-
/O.CON.KCYS.SV.W.0049.000000T0000Z-100607T2315Z/
NIOBRARA WY-
424 PM MDT MON JUN 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NIOBRARA COUNTY UNTIL 515 PM MDT...

AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LANCE CREEK...OR 17 MILES NORTHWEST OF LUSK...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HAT CREEK...REDBIRD AND WHITMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
      4311 10490 4339 10408
TIME...MOT...LOC 2224Z 269DEG 33KT 4296 10461
WIND...HAIL 60MPH 1.00IN

$$
413 
WWUS55 KCYS 072247
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT MON JUN 7 2010

WYC027-072315-
/O.CON.KCYS.SV.W.0049.000000T0000Z-100607T2315Z/
NIOBRARA WY-
447 PM MDT MON JUN 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NIOBRARA COUNTY UNTIL 515 PM MDT...

AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HAT CREEK...OR 15 MILES NORTH OF LUSK...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  REDBIRD AND WHITMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
      4311 10490 4339 10408
TIME...MOT...LOC 2247Z 269DEG 33KT 4296 10432
WIND...HAIL 60MPH 1.50IN

$$
DAUGHERTY
770 
WWUS55 KCYS 072315
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT MON JUN 7 2010

WYC027-072324-
/O.EXP.KCYS.SV.W.0049.000000T0000Z-100607T2315Z/
NIOBRARA WY-
515 PM MDT MON JUN 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NIOBRARA COUNTY WILL
EXPIRE AT 515 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR 
NORTHERN SIOUX AND SOUTHEAST NIOBRARA COUNTIES AND IS IN EFFECT 
UNTIL 615 PM.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
      4311 10490 4339 10408
TIME...MOT...LOC 2314Z 269DEG 33KT 4296 10398

$$

DAUGHERTY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:57 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 7, 1:57 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT MON JUN 7 2010

.SHORT TERM...TONIGHT THROUGH WEDNESDAY
REST OF THIS AFTERNOON AND TONIGHT...IMPRESSIVE DEW POINTS AT
NOON...WITH READINGS IN THE MID 50S TO LOWER 60S FROM I-25
EASTWARD. DEW POINTS SOME 5 TO 10 DEGREES HIGHER THAN 24 HOURS AGO
AT MOST LOCATIONS. LOW CLOUD COVER ERODING FROM WEST TO EAST
ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA. EXPECTING
SCATTERED THUNDERSTORMS TO DEVELOP AND PROPAGATE EASTWARD OFF THE
LARAMIE RANGE THIS EVENING. THUNDERSTORMS MOST NUMEROUS AND STRONG
THIS EVENING ALONG THE LOW LEVEL INSTABILITY AXIS FROM LARAMIE TO
CHEYENNE TO SIDNEY. SOME THUNDERSTORMS WILL LIKELY BECOME SEVERE
THIS AFTERNOON AND EVENING...ESPECIALLY FROM LARAMIE TO CHEYENNE
TO SIDNEY WHERE INSTABILITY WILL BE MAXIMIZED COINCIDENT WITH
BETTER WIND SHEAR. PRECIPITABLE WATER VALUES RUNNING SOME 150 TO
200 PERCENT OF NORMAL...THUS SOME OF THE STORMS WILL PRODUCE
LOCALLY HEAVY RAINFALL. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS AFTER MIDNIGHT NORTH OF A RAWLINS TO SCOTTSBLUFF
LINE AS A SHORTWAVE TROUGH ALOFT AND COLD FRONT PROGRESS EASTWARD
ACROSS THE REGION. WILL ALSO SEE AREAS OF LATE NIGHT FOG...
ESPECIALLY EAST OF THE LARAMIE RANGE.

TUESDAY...DRIER...COOLER AND MORE STABLE AIR MASS WILL BE IN PLACE
IN THE WAKE OF THE COLD FRONT...THUS LESS THUNDERSTORM COVERAGE...
ESPECIALLY SINCE NEGATIVE THETA-E ADVECTION WILL BE TAKING PLACE
AT THE LOW AND MID LEVELS.

TUESDAY NIGHT...ISOLATED EVENING THUNDERSTORMS...MOSTLY ALONG THE
SPINE OF THE LARAMIE RANGE...IN THE INSTABILITY AXIS...THEN STORMS
MOSTLY ENDING AFTER MIDNIGHT WITH LACK OF LIFT AND LOSS OF DAYTIME
HEATING.

WEDNESDAY...RETURN SOUTHERLY WINDS DEVELOP IN THE LOW LEVELS...
ADVECTING MOISTURE NORTHWARD ACROSS SOUTHEAST WYOMING. WILL AGAIN
SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP ALONG THE LOW LEVEL
INSTABILITY AXIS...MOST NUMEROUS FROM DOUGLAS TO CHEYENNE. SOME
STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN DUE TO FAVORABLE
WIND SHEAR AND INSTABILITY.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
THE 12Z GFS AND ECMWF SOLUTIONS ARE IN REASONABLE AGREEMENT WITH
THE TIMING...STRENGTH AND POSITION OF THE NEXT LONG WAVE TROUGH
OVER THE WRN HALF OF THE CONUS. AS THE TROUGH DEEPENS OVER THE
PACIFIC NW...IT WILL AMPLIFY THE DOWNSTREAM RIDGE OVER THE
ROCKIES. WITH 1000-500MB THICKNESSES PEAKING IN THE 575-580DM
RANGE ON THURSDAY...MUCH ABOVE NORMAL TEMPERATURES WILL ENSUE
EAST OF THE LARAMIE RANGE WITH HIGHS IN THE 80S TO NEAR 90.
AS THE TROUGH APPROACHES THE GREAT BASIN AND INTERMOUNTAIN
WEST FRIDAY AND SATURDAY...THE MID/UPPER FLOW WILL BACK TO THE
SOUTHWEST AND INCREASE. SHORTWAVES EMBEDDED WITHIN THE DIFFLUENT
SOUTHWESTERLY FLOW WILL EJECT NORTHEAST AHEAD OF THE TROUGH...
WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING...MAINLY
DURING THE AFTERNOON AND EVENING. HIGH TEMPERATURES WILL MODERATE
BACK TO BELOW NORMAL VALUES THIS WEEKEND AS A LOW CUTS OFF OVER
THE DESERT SOUTHWEST AND ESSENTIALLY CUTS OFF FROM THE MAIN
FLOW. PRECIP CHANCES DECREASING SUNDAY AND MONDAY AS THE TROUGH
SLOWLY LIFTS EAST AND NORTHEAST TOWARDS THE NORTHERN/CENTRAL
PLAINS.

&&

.AVIATION...18Z TAF ISSUANCE
PERSISTENT LOW CIGS ACROSS MUCH OF THE NEB PANHANDLE FINALLY
THINNING/LIFTING...WITH VFR CONDITIONS REGION WIDE BY MID
AFTERNOON. MODERATE CU OVER THE SRN LARAMIE RANGE WILL DEVELOP
INTO TSTMS BY MID AFTERNOON...THEN MOVE EWD ACROSS SERN WY AND
WRN NEB PANHANDLE THROUGH THIS EVENING. THERE IS THE POSSIBILITY
OF SOME INTENSE TSTMS PRODUCING MVFR CIGS/VSBYS AND SEVERE
TURBULENCE...ESPECIALLY FROM CYS TO SNY AND AREAS SWD. AFTER THE
TSTMS WIND DOWN LATER THIS EVENING...EXPECT LOWERING CIGS AND
VSBYS...ESPECIALLY FROM LAR AND CYS INTO SRN PORTIONS OF THE
NEB PANHANDLE OVERNIGHT THROUGH MID MORNING TUESDAY. A COLD
FRONT WILL MOVE SLOWLY ACROSS THE REGION TONIGHT...WITH WINDS
SHIFTING FROM SLY TO NLY.

&&

.FIRE WEATHER...NO CONCERNS THROUGH WEDNESDAY...ESPECIALLY WITH
THE SHOWER AND THUNDERSTORM COVERAGE EXPECTED TONIGHT AND THE
RELATIVELY WET GROUND AT MOST LOCATIONS.

&&

.HYDROLOGY...FLOWS CONTINUE TO RUN AT OR ABOVE BANKFULL FOR MANY
OF THE RIVERS AND STREAMS ORIGINATING IN THE SIERRA MADRE AND
SNOWY RANGES. MODEL FORECASTS SUGGEST THAT HIGH WATER LEVELS WILL
CONTINUE THROUGH THE WEEK IN THOSE AREAS. SNOW WATER EQUIVALENT
VALUES WERE DROPPING ABOUT AN INCH PER DAY IN THE SNOWY AND SIERRA
MADRE RANGES AS THE SNOW MELT PEAKS. THEREFORE...WILL CONTINUE THE
FLOOD WARNING FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR
AS WELL AS THE ENCAMPMENT RIVER. RELEASES FROM UPSTREAM RESERVOIRS
WILL MAINTAIN NEAR BANKFULL CONDITIONS ALONG THE NORTH PLATTE AT
HENRY THROUGH MID-WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 AM THURSDAY FOR WYZ115.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RUBIN
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 7, 4:05 PM MDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
405 PM MDT MON JUN 7 2010

WYZ103>105-109>116-081200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
405 PM MDT MON JUN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD
FRONT THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY
PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST
FOR TUESDAY THROUGH FRIDAY. A FEW STRONG STORMS WILL BE POSSIBLE
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND
TONIGHT. PLEASE REPORT SEVERE WEATHER TO THE NEAREST
LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY.
THEY WILL RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
081200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
405 PM MDT MON JUN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP IN ADVANCE
OF A COLD FRONT THIS AFTERNOON AND EVENING. SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL...
HEAVY RAIN AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT OR
COUNTY EMERGENCY MANAGEMENT AGENCY. THEY WILL RELAY YOUR REPORTS
TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 7, 1:46 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
146 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLOOD            ELK MOUNTAIN            41.69N 106.41W
06/06/2010                   CARBON             WY   CO-OP OBSERVER

            A HOUSE ON THE SOUTHWEST SIDE OF TOWN NEAR THE MEDICINE
            BOW RIVER HAS FLOOD WATERS ENTERING THE BUILDING. ANOTHER
            HOUSE A QUARTER OF A MILE AWAY HAS SANDBAGS AROUND IT TO
            PREVENT FLOODING. TIME ESTIMATED REPORT.

0215 PM     HAIL             LARAMIE                 41.31N 105.58W
06/06/2010  E1.75 INCH       ALBANY             WY   LAW ENFORCEMENT

            TIME ESTIMATED

0218 PM     TSTM WND GST     3 SE LARAMIE            41.28N 105.54W
06/06/2010  M62.00 MPH       ALBANY             WY   CO-OP OBSERVER

0218 PM     HAIL             NW LARAMIE              41.31N 105.58W
06/06/2010  E1.00 INCH       ALBANY             WY   TRAINED SPOTTER

            HAIL LASTED ROUGHLY 5 MINUTES ON NORTHWEST SIDE OF TOWN.

0218 PM     HAIL             LARAMIE                 41.31N 105.58W
06/06/2010  E1.00 INCH       ALBANY             WY   TRAINED SPOTTER

0245 PM     HAIL             RAWLINS                 41.78N 107.23W
06/06/2010  E1.25 INCH       CARBON             WY   TRAINED SPOTTER

            TIME ESTIMATED. WATER STANDING IN YARD FROM HEAVY
            RAIN...MORE 1 INCH HAIL AT ROUGHLY 315

0251 PM     HAIL             18 WNW CHEYENNE         41.24N 105.11W
06/06/2010  M0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

0300 PM     HAIL             ELK MOUNTAIN            41.69N 106.41W
06/06/2010  E1.50 INCH       CARBON             WY   CO-OP OBSERVER

0304 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M1.75 INCH       LARAMIE            WY   PUBLIC

0305 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   PUBLIC

            HAIL FELL BETWEEN 305 AND 320 PM NEAR LCCC COLLEGE.

0309 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   PUBLIC

0310 PM     HAIL             1 S CHEYENNE            41.13N 104.79W
06/06/2010  M1.00 INCH       LARAMIE            WY   PUBLIC

0314 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            AT INTERSECTION OF I-25 AND COLLEGE

0316 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   PUBLIC

            REDUCED VSBY FOR ABOUT 2 MIN.

0318 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2010  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME PEA SIZED ALSO WITH 3/4 INCH PER HR RAINFALL.

0320 PM     HAIL             2 SE CHEYENNE           41.12N 104.76W
06/06/2010  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            ALSO ESTIMATED RAINFALL AT THREE QUARTERS INCH PER HOUR
            NEAR LARAMIE COUNTY COMMUNITY COLLEGE.

0330 PM     HAIL             29 NNW CHEYENNE         41.53N 105.01W
06/06/2010  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0340 PM     HAIL             ROCK RIVER              41.73N 105.97W
06/06/2010  E1.00 INCH       ALBANY             WY   CO-OP OBSERVER

            ESTIMATED TIME OF REPORT.

0340 PM     HAIL             ROCK RIVER              41.73N 105.97W
06/06/2010  E0.75 INCH       ALBANY             WY   PUBLIC

0340 PM     HAIL             ROCK RIVER              41.73N 105.97W
06/06/2010  E1.00 INCH       ALBANY             WY   TRAINED SPOTTER

            ESTIMATED TIME OF REPORT.

0430 PM     TSTM WND GST     LARAMIE                 41.31N 105.58W
06/06/2010  M64.00 MPH       ALBANY             WY   ASOS

0515 PM     HAIL             24 NE BRIDGEPORT        41.91N 102.77W
06/06/2010  M0.75 INCH       MORRILL            NE   TRAINED SPOTTER

0515 PM     HAIL             24 NE BRIDGEPORT        41.91N 102.77W
06/06/2010  E1.50 INCH       MORRILL            NE   TRAINED SPOTTER

0520 PM     HAIL             14 NW WHEATLAND         42.19N 105.15W
06/06/2010  M0.75 INCH       PLATTE             WY   TRAINED SPOTTER

0525 PM     HAIL             MELBETA                 41.78N 103.52W
06/06/2010  E0.50 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            VERY HEAVY RAIN.

0539 PM     HAIL             BAYARD                  41.76N 103.32W
06/06/2010  M0.75 INCH       MORRILL            NE   TRAINED SPOTTER

            SOME SMALLER HAIL. VERY HEAVY RAIN BROUGHT VSBY DOWN TO
            LESS THAN 1/2 MILE.

0550 PM     HAIL             GUERNSEY                42.27N 104.74W
06/06/2010  E0.50 INCH       PLATTE             WY   LAW ENFORCEMENT

            PEA TO MARBLE SIZED HAIL.

0554 PM     HAIL             BRIDGEPORT              41.67N 103.10W
06/06/2010  E0.25 INCH       MORRILL            NE   EMERGENCY MNGR

            ONE TO TWO MINUTES OF SOFT PEA SIZED HAIL.

0555 PM     HAIL             5 S BRIDGEPORT          41.59N 103.10W
06/06/2010  M1.00 INCH       MORRILL            NE   TRAINED SPOTTER

0615 PM     HAIL             9 S BROADWATER          41.47N 102.85W
06/06/2010  M0.50 INCH       MORRILL            NE   TRAINED SPOTTER

            ENOUGH HAIL TO WIPE OUT THEIR WHEAT CROP.

0620 PM     HAIL             9 S BROADWATER          41.47N 102.85W
06/06/2010  M1.00 INCH       MORRILL            NE   TRAINED SPOTTER

0620 PM     HAIL             BROADWATER              41.60N 102.85W
06/06/2010  M0.50 INCH       MORRILL            NE   TRAINED SPOTTER

            45 MPH WINDS.

0631 PM     HAIL             15 E DALTON             41.41N 102.68W
06/06/2010  E1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

            SOME A BIT BIGGER.

&&

LUNDQUIST
Special weather statement, Jun 7, 2:37 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
237 PM MDT MON JUN 7 2010

WYZ101-072115-
CONVERSE COUNTY LOWER ELEVATIONS WY-
237 PM MDT MON JUN 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 315
PM MDT...

AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF BLUE HILL RESERVOIR...OR 12
MILES NORTHEAST OF EVANSVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE INCH IS POSSIBLE WITH THIS STORM ALONG WITH WIND
GUSTS UP TO 60 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROLLING HILLS ESTATES...
  SAND CREEK RESERVOIR...
  RED ROCK SPRING...
Local storm report, Jun 7, 4:12 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             5 SE GLENDO             42.45N 104.96W
06/07/2010  M0.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:40 AM MDTAreal Flood WarningCYSCarbon24 hr
Jun 7, 3:28 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara47 min
Jun 7, 4:05 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Goshen, Niobrara, Platte55 min
Jun 7, 4:57 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte63 min
Jun 7, 5:12 PM MDTSevere Thunderstorm WarningCYSNiobrara63 min
Jun 7, 5:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Niobrara, Platte19 min
Jun 7, 5:57 PM MDTSevere Thunderstorm WarningCYSGoshen63 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.